Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Back pain after doing multiple spinal operations. What could be done?

User rating for this question
Very Good
Answered by

Practicing since : 2009
Answered : 4362 Questions
Really bad back so many spinal operations l 3 did not heal very painful
Posted Sun, 17 Nov 2013 in Brain and Spine
Answered by Dr. Rakesh Madhyastha 46 minutes later
Brief Answer:
Analgesics needed

Detailed Answer:

Thanks for the query

I understand how painful spinal conditions can be but in this day and age pain is something which can be taken care of very effectively. Here are my suggestions to you

1. Tramadol is the ideal analgesic for you, it is a good analgesic with a good side effect profile. It can be taken twice daily
2. In spinal lesions along with an analgesic a muscle relaxant is also very important, an ideal muscle relaxant will be Baclofen. However it causes little drowsiness in some people in which case it can be taken at night
3. The most important entity is physiotherapy, please make sure you are being seen by a good physiotherapist for back muscle building exercises.

Please visit your physician with my suggestions, do not consider this as my prescription to you

I hope I was of help, if you have any further queries please get back to me

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor